# SDR IPXA10M58838

- Difficulty date: March 13, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Engine: Pwa PW4460
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AER9853200004
- Condition: Damaged
- Location: Bs 1751 Rbl 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL AT STA 1751 RBL24 DAMAGED (DAMAGE IS ABOUT 36" FWD OF 12/13 SPLIT LINE).  REPLACED FLOOR PANEL IAW MD11-5320-27386.
